# SDR 2003UALA00812

- Difficulty date: October 27, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 43,965 hours, 12,834 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Failed
- Location: Scav Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, D

## Discrepancy

RIGHT ENGINE SHUT DOWN DURING TAXI DUE TO HIGH ENGINE OIL TEMP.  FUEL OIL HEAT EXCHANGER AND VALVE WERE REPLACED AND PROBLEM SEEMED FIXED. NO DISCREPANCIES FOR NEARLY FOUR WEEKS. THEN LOW OIL QUANTITY AND INCREASING OIL TEMPERATURE HIT AGAIN. NR 5 BEARING PRESSURE AND SCAVENGE TUBES REPLACED WITH NO EFFECT. ROOT CAUSE FINALLY FOUND AS THE RETAINING STUDS ON THE GEARBOX SCAVENGE PUMP FAILED AND ONE HELICOIL STRIPPED. COA WRITTEN TO INCORPORATE FIX. COA ACCOMPLISHED ON THIS ENGINE AND NO FURTHER DISCREPANCIES FOUND.
